Properties of global attractors of partial differential equations /

Properties of global attractors of partial differential equations / A. V. Babin, M. I. Vishik ; translation edited by A. B. Sossinsky. - Providence, R.I. : American Mathematical Society, 1992. - 172 p. : ill. ; 26 cm. - Advances in Soviet mathematics vol. 10 1051-8037 .

0821841092


Differential equations, Partial.

Contact Us

Perpustakaan Tun Seri Lanang, Universiti Kebangsaan Malaysia
43600 Bangi, Selangor Darul Ehsan,Malaysia
+603-89213446 – Consultation Services
019-2045652 – Telegram/Whatsapp
Email: helpdeskptsl@ukm.edu.my

Copyright ©The National University of Malaysia Library